Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wellbutrin SR effects fading/not working justyourlaugh

Posted by Paige on January 7, 2003, at 10:33:44

In reply to Re: wellbutrin SR effects fading/not working Paige, posted by justyourlaugh on January 7, 2003, at 9:05:10

> hi paige,
> been on wb for 3 months now.
> did great on it for the first month.still depressed but able to get things done.
> now i am depressed,angry,no energy blah blah blah...i was really hoping wb was my answer-i feel cheated!
> hey but i am not smoking either!
> jyl


Hi JYL,
Thanks for answering me. Are you on 300mg per day? I have
started again because things are not any better without it.
It used to last onger than this. Could it be you
build up a tolerance to the 150mg and then you tack on
another 150 mg per your doc and chemically that
extra 150mg is really only maintaining the original
150mg you started taking? Does that make any sense?
Do you take anything else? No, I really don't want to
go back to cigarettes, talk about a known depressant.
Thanks for taking the time to talk with me (write me).
Paige


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paige thread:134782
URL: http://www.dr-bob.org/babble/20030106/msgs/134808.html